標題: Convergence of the Klein-Gordon equation to the wave map equation with magnetic field
作者: Wu, Kung-Chien
數學建模與科學計算所(含中心)
Graduate Program of Mathematical Modeling and Scientific Computing, Department of Applied Mathematics
關鍵字: Klein-Gordon equation;Magnetic field;Wave map equation;Nonrelativistic-semiclassical limit
公開日期: 15-三月-2010
摘要: This paper is devoted to the proof of the convergence from the modulated cubic nonlinear defocusing Klein-Gordon equation with magnetic field to the wave map equation. More precisely, we discuss the nonrelativistic-semiclassical limit of the modulated cubic nonlinear Klein-Gordon equation with magnetic field where the Planck's constant h = epsilon and the speed of light c are related by c = epsilon(-alpha) for some alpha >= 1. When alpha = 1 the limit wave function satisfies the wave map with one extra term coming from the magnetic field. However, alpha > 1, the effect of the magnetic filed disappears and the limit is the typical wave map equation only. (C) 2009 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.jmaa.2009.11.022
http://hdl.handle.net/11536/5725
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2009.11.022
期刊: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Volume: 365
Issue: 2
起始頁: 584
結束頁: 589
顯示於類別:期刊論文


文件中的檔案:

  1. 000274351200014.pdf